MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Medical Device Problem Codes Dull, Blunt (2407); Material Integrity Problem (2978)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned for evaluation.Evaluation in process.Note: manufacturer contacted customer in a follow-up call on 18-oct-2021 to ensure the initial concern is resolved - able to establish contact with customer who stated replacement syringes were received from the pharmacy and that the initial concern has been resolved.
 
Event or Problem Description
Consumer reported complaint for the 31g syringes.Customer stated she started using the syringes a few days prior and that this is the first time she is using this brand.Customer stated that the end of the needle has "burs" and is not as smooth as it should be.Customer stated it is very hard to insert the needle into her skin and that it hurts.At the time of the call, the customer felt well and did not report any symptoms.No medical intervention associated with the use of the product was reported.Customer stated she had discarded the syringes she had used.
 
Additional Manufacturer Narrative
Sections with additional information as of 30-nov-2021: h3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: syringes were returned for evaluation.Returned product was forwarded to supplier quality to contact the manufacturer.Manufacturer's investigation has been completed.Reported defect not reproduced on the syringes and no abnormalities on retain samples, and review batch record.All the test results meets the requirements.Most likely root cause: mlc-061: improper use/mishandle by end user.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12787916
Report Number1000113657-2021-00709
Device Sequence Number17416948
Product Code FMF
UDI-Device Identifier00021292005863
UDI-Public(01)00021292005863
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/03/2024
Device Model NumberSYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP21023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/13/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown